# SDR ARWA981037

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND REPAIR IMPROPER ON SKIN FUSELAGE EXTERIOR STATION 1364, LONGERON 23R.  REMOVED IMPROPER REPAIR.  FABRICATED DOUBLER AND FINGER DOUBLERS AND REPLACED IAW SRM 53-2-1 FIG 7.  WORK ACCOMPLISHED UNDER ARROW FORM M3A CONTROL 5063A.  (M)
